JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Roger B. Eggleton    
    Email: roger@math.ilstu.edu  

Department of Mathematics
Illinois State University
Normal, IL 61790-4520,

    Research Areas :  
Other :  
    Articles: A Polynomial Inequality Generalising an Integer Inequality   Volume 3, Issue 4
    Asymptotic Expansion of the Equipoise Curve of a Polynomial Inequality   Volume 3, Issue 5

      search [advanced search] copyright 2003 terms and conditions login